Sudafed Mucus Relief Triple Action Cold & Flu Tablets - 16 tablets

£4.29
16 | £0.27 per 1
4274849

Reduces mucus, clears the nose to ease breathing, non-drowsy.
See details below, always read the label
Suitable for:
Adults & children aged 12 years & over
Active ingredients: Paracetamol, guaifenesin, phenylephrine hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

Only available in our in-store pharmacies.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Please note you must be in to sign for this delivery

Sudafed Mucus Relief Triple Action Cold & Flu Tablets with paracetamol, guaifenesin & phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pain, headaches, blocked nose and sore throat, chills and chesty coughs.

Suitable for

Adults, the elderly and children 12 years and over

Always read the label

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use

Swallow whole with water. Do not chew.

Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.

Do not give to children under 12 years old.

Hazards and Cautions

WARNING: Do not exceed the stated dose. If symptoms persist consult your doctor.

CONTAINS PARACETAMOL: Do not take with any other parcetamol - containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products.

Do not use tablets after the date shown on the pack.

Keep out of the reach and sight of children.

Storage
Do not store above 25°C

Active ingredients

Paracetamol, guaifenesin, phenylephrine hydrochloride

Ingredients

Active Ingredients:
Day Capsule: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.
Night Capsule: Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule. Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.
Ingredients:
Other ingredients are:
Day Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).
Night Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), erythrosine (E127) and indigo carmine (E132).

...read more ...read less

Attachments

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.